# SDR ASAA0976177

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 20,736 hours, 9,359 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DENT OUT OF LIMITS PER SRM.  REMOVED AND REPLACED CARGO DOOR SKIN.
